Communications in Mathematical Physics

Asymptotics of heavy atoms in high magnetic fields. II. Semiclassical regions

Elliott H. Lieb, Jan Philip Solovej, and Jakob Yngvason

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 161, Number 1 (1994), 77-124.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104269793

Mathematical Reviews number (MathSciNet)
MR1266071

Zentralblatt MATH identifier
0807.47058

Subjects
Primary: 81V45: Atomic physics
Secondary: 81V70: Many-body theory; quantum Hall effect

Citation

Lieb, Elliott H.; Solovej, Jan Philip; Yngvason, Jakob. Asymptotics of heavy atoms in high magnetic fields. II. Semiclassical regions. Comm. Math. Phys. 161 (1994), no. 1, 77--124. https://projecteuclid.org/euclid.cmp/1104269793


Export citation